# SDR DHL2001805010

- Difficulty date: May 18, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part serial: 08643AA
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL WHEELS TRIM SWITCHES INOP.  REMOVED AND REPLACED LT ROTARY ACT PER DC-8 MM 27-41-10.
